# SDR SWIA202053795

- Difficulty date: October 7, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 20,464 hours, 16,420 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE RT CORROSION CAP ON FS 280.00 TO ACCESS RT WEB CORROSION, FOUND PITTING CORROSION ON FS 280.00 RT CROSSBEAM.  C-CHECK RO 11/1/2020.  REMOVED CORROSION FROM RT CROSSBEAM AT FS 280 FOUND TO BE OUT OF LIMITS.  REMOVED & INSTALLED NEW CROSSBEAM, PER REO, ALL STEPS COMPLIED WITH.  CARD COMPLIED WITH.
